MathSciNet Relay Station
MathSciNet bibliographic data
MR1035665 60H05
Zeitouni, O.; Dembo, A. A change of variables formula for Stratonovich integrals and existence of solutions for two-point stochastic boundary value problems. Probab. Theory Related Fields 84 (1990), no. 3, 411–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement